# SDR ASAA2020010831806

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,990 hours, 10,120 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC L FAIL. GROUNDED - YES. VERIFIED INOP LEFT FMC - REF B737-800 FIM 34-61 TASK 836, CYCLED 2 EA FMC C/B'S. LEFT FMC RESTORED AND OPS NML REF SAME FIM TASK. INTERMITTENT FAULT.
